Volume 55, Number 2, March-April 2021
|Page(s)||969 - 977|
|Published online||06 May 2021|
On k-orthogonal factorizations in networks
School of Public Management, Jiangsu University of Science and Technology, Zhenjiang, Jiangsu 212100, P.R. China
2 Oujiang College, Wenzhou University, Wenzhou, Zhejiang 325035, P.R. China
* Corresponding author: email@example.com
Accepted: 10 March 2021
Let m, n, k, r and ki (1 ≤i ≤ m) are positive integers such that 1 ≤n ≤ m and k1 ≥ k2 ≥⋯≥km ≥ (r + 1)k. Let G be a graph with vertex set V(G) and edge set E(G), and H1, H2,⋯,Hr be r vertex-disjoint nk-subgraphs of G. In this article, we demonstrate that a graph G with maximum degree at most has a set of n pairwise edge-disjoint factors of G such that Fi has maximum degree at most ki for 1 ≤ i ≤ n and is k-orthogonal to every Hj for 1 ≤ j ≤ r.
Mathematics Subject Classification: 05C70 / 68M10 / 68R10
Key words: Graph / network / factor / orthogonal factorization
© EDP Sciences, ROADEF, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.